Jump to content

Search the Community

Showing results for tags 'phase2'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. In April 2015 I began taking Wellbutrin XL 150mg (1 tab then 2 tabs a couple of weeks later) for smoking cessation for about 10 weeks total including tapering on and off. It ended up making all of my nicotine withdrawal symptoms worse so I tapered off, each week cutting my dose in half. (2 tabs to 1 to ½ to ¼) At the time I was not aware of any potential of any crazy side effects of getting off of the medication except for maybe some tiredness and fatigue. My first day of having no Wellbutrin after tapering off, I had 3 huge panic attacks back to back. I went to prompt care and was given a sma
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy